# SDR CALA2018020200446

- Difficulty date: February 2, 2018
- Submitted: February 3, 2018
- Operation: Air carrier
- Aircraft: N73276
- Make and model: Boeing 737824
- Aircraft serial: 31594
- Aircraft time: 54,341 hours, 18,040 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EXTERIOR AFT OVERWING EXIT EMERGENCY LIGHT AND SLIDE ESCAPE LIGHT WILL NOT COME ON DURING TEST. REPLACED POWER SUPPLY REF AMM 33-51-06. OPS CHECKED OK. INSPECTED O/W EXIT LIGHT REF AMM 33-51-06.
